# SDR UPS05245262

- Difficulty date: August 4, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,748 hours, 51,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W, EVIDENCE OF CORROSION ON VERTICAL STIFFENER CEILING AREA BS 870 RBL 45.  REPAIR CARRIED OUT IAW SRM 51-40-4.
